Lösungsmöglichkeiten des Zeitinkonsistenzproblems in der Geldpolitik

Grüner, Hans Peter

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Homo Oeconomicus
Volume: 12
Issue number: 3/4
Page range: 455-479
Place of publication: München
Publishing house: Accedo Verl.-Ges.
ISSN: 0943-0180
Publication language: German
Institution: School of Law and Economics > VWL, Wirtschaftspolitik (Grüner 1999-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item